MathSciNet Relay Station
MathSciNet bibliographic data
MR2377021 35Q53 (35B30 76B03 76B15)
González N., A. The Cauchy problem for Benney-Luke and generalized Benney-Luke equations. Differential Integral Equations 20 (2007), no. 12, 1341–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement